# SDR IPXA09556995

- Difficulty date: July 30, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 VERTICAL STAB PANEL 332AL PREVIOUS REPAIR FAILS TO MEET REPAIR REQUIREMENTS OF SRM (EVALUATED PER VALIDATION EO B757-5100-34115A) 5.0 INCH DIAMETER LOCATED AT FSS 81.050-86.050 (415-S4-24).  REPAIRED PER SRM 51-70-07.
